# SDR USAAD98205

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47216
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 5956563227
- Condition: Damaged
- Location: Passenger Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT-PWM - FLT 1274 - AFTER TAKEOFF A NOISE WAS HEARD AT THE FORWARD MAIN ENTRY DOOR.  THE NOISE STOPPED AND THEN STARTED AGAIN.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE ENVIRONMENTAL SEAL DAMAGED AND HANGING OUT OF THE DOOR.  THE DAMAGED PART OF THE SEAL WAS REMOVED THE PART PROGRAMMED FOR REPLACEMENT.  (M)
